Spectral densities of Wishart-Levy free stable random matrices

Politi, M, Scalas, E, Fulger, D and Germano, G (2010) Spectral densities of Wishart-Levy free stable random matrices. European Physical Journal B: Condensed Matter and Complex Systems, 73 (1). pp. 13-22. ISSN 1434-6028

Full text not available from this repository.

Abstract

Random matrix theory is used to assess the significance of weak correlations and is well established for Gaussian statistics. However, many complex systems, with stock markets as a prominent example, exhibit statistics with power-law tails, that can be modelled with Levy stable distributions. We review comprehensively the derivation of an analytical expression for the spectra of covariance matrices approximated by free Levy stable random variables and validate it by Monte Carlo simulation.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 25 Sep 2014 12:55
Last Modified: 25 Sep 2014 12:55
URI: http://sro.sussex.ac.uk/id/eprint/50250
📧 Request an update